| Article ID: | iaor20013053 |
| Country: | Netherlands |
| Volume: | 34 |
| Issue: | 1/4 |
| Start Page Number: | 183 |
| End Page Number: | 198 |
| Publication Date: | Jan 2000 |
| Journal: | Queueing Systems |
| Authors: | Parthasarathy P.R., Stadje Wolfgang |
| Keywords: | M/M/c queues |
We present a new approach to derive joint distributions for stationary Poisson loss systems. In particular, for M/M/m/0 and M/M/1/n we find the Laplace transforms (with respect to time t) of the probability that at time t there are i customers in the system and during [0,t], j customers are refused admission; for M/M/m/0 we further determine the LT of the probability that the system was full for less than s time units during [0,t] and serves i customers at time t. Explicit formulas for the corresponding moments are also given.